4/16 (Tue.) How Hardware Drives AI Innovation (Guest Host: Jason Peng)

回覆文章
Iris Wu
YOYO member
文章: 906
註冊時間: 週二 5月 20, 2014 4:33 pm

4/16 (Tue.) How Hardware Drives AI Innovation (Guest Host: Jason Peng)

文章 Iris Wu »

Following Jason Peng’s previous two meetings on Machine Learning and ChatGPT/Bard:
http://yoyo.club.tw/viewtopic.php?f=2&t ... 193#p34193
http://yoyo.club.tw/viewtopic.php?f=2&t ... eng#p34544

Here comes his third hosting role at YoYo.

The topic may seem quite alienating to most of us, but Jason has a proven record of explaining complex theories in simple terms.

Jason’s presentation slides:
https://docs.google.com/presentation/d/ ... sp=sharing


We've included a video on Nvidia's pivotal role in powering ChatGPT as a primer. However, Jason's presentation will extend beyond just Nvidia products.

Reference Materials
• How Chips That Power AI Work | WSJ Tech Behind (6 min)
https://youtu.be/njyZR0Ceke0?si=ZCgGEgnCJqe6MrDN
• How Nvidia Grew From Gaming To A.I. Giant, Now Powering ChatGPT
https://youtu.be/d3L2uPuxOxU?si=dCbdtJtGvtv7_Yf-
• What’s the Difference Between GPUs and CPUs?
https://aws.amazon.com/compare/the-diff ... 20parallel.
• Deep Learning Training vs. Inference: What’s the Difference?
https://www.xilinx.com/applications/ai- ... rence.html

Questions for Session I Discussion:
1) You may have heard about CPUs, Nvidia GPUs, and maybe Google TPUs, but what are they, and what do they have in common? How do they accelerate AI development?

2) In your work environment, do you see any opportunities to use deep learning training and inference to enhance productivity? If so, how could AI processes improve efficiency?

3) Will "bigger chips with trillions of transistors", such as Apple M1 and Celebras products, catch up or even surpass Nvidia's dominance?

Agenda
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
(Session I)
7:00 ~ 7:30pm Group Discussion Session (30 mins)
7:30 ~ 7:35pm Taking a 5 Minutes Break (Intermission)

(Session II)
7:35 ~ 8:10pm Host Presentation (35 mins)
8:10 ~ 9:00pm Q&A Discussion Session ( 50 mins)

Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $100)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three-minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English conversation skills and be able to articulate their ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
miller
YOYO member
文章: 106
註冊時間: 週三 5月 09, 2018 6:17 pm

Re: 4/16 (Tue.) How Hardware Drives AI Innovation (Guest Host: Jason Peng)

文章 miller »

Move to the top.
回覆文章